# SDR 05FDEA04219

- Difficulty date: December 10, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310
- Aircraft serial: 241
- Aircraft time: 33,767 hours, 23,499 cycles
- Engine: Ge CF680A3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMIS  424  51-00  0007102  27SEP05  MC1  CLOSE R  MOD TYPE Y MOD NO. 9-AGING-INSP REV NO.  PS PT1  AGING AIRPLANE SAFETY RULE (AASR) 14CFR 121.368, 121  .370A  COMPLY WITH AGING 9-AGING-INSP REV NR  POS PT1  ENT BY: 067708  INFO 30NOV05  21:26  MC1 R  DISCREPANCY (N400):  LT WING - CRK AT UPPER SKIN SURFACE AT WING NEXT TO (AFT NAVIGATOR LIGHT)  REPAIR CONFORMS TO AN EXISTING ENGINEERING AUTHORIZATION 6-5710-93236.  REPAIR EVALUATED IAW GMM 6-2-100 AND CLASSIFIED MINOR.
